Maynooth University

Maynooth University ePrints and eTheses Archive

Maynooth University Library

Quasiconformal images of Hölder domains

Buckley, Stephen M. (2004) Quasiconformal images of Hölder domains. Annales Academiæ Scientiarum Fennicæ Mathematica, 29. pp. 21-42. ISSN 1798-2383

[img] Download (213kB)
Official URL: http://www.acadsci.fi/mathematica/Vol29/buckley.pd...

Abstract

We introduce and study the k-cap condition and use it to prove that the quasiconformal image of a Hölder domain is itself Hölder if and only if it supports a Trudinger inequality. We compare and contrast the k-cap condition with related slice-type conditions.

Item Type: Article
Keywords: Hölder domain; Trudinger inequality; K-cap condition; Quasiconformal images.
Subjects: Science & Engineering > Mathematics & Statistics
Item ID: 1598
Depositing User: Prof. Stephen Buckley
Date Deposited: 20 Oct 2009 10:50
Journal or Publication Title: Annales Academiæ Scientiarum Fennicæ Mathematica
Publisher: Suomalainen Tiedeakatemia
Refereed: Yes
URI:

Repository Staff Only(login required)

View Item Item control page

Document Downloads

More statistics for this item...